Mathematical Methods of Operations Research

, Volume 46, Issue 2, pp 147–152 | Cite as

A generalization of vectorial equilibria

  • Q. H. Ansari
  • W. Oettli
  • D. Schläger


A generalized form of vectorial equilibria is proposed, and, using an abstract monotonicity condition, an existence result is demonstrated.

Key words

Equilibrium problem multivalued mapping pseudomonotone mapping 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Ansari QH (1996) Vector equilibrium problems and vector variational inequalities. Preprint, Department of Mathematics, Aligarh Muslim University, AligarhGoogle Scholar
  2. [2]
    Berge C (1966) Espaces topologiques — Fonctions multivoques. Dunod, ParisGoogle Scholar
  3. [3]
    Bianchi M, Hadjisavvas N, Schaible S (1997) Vector equilibrium problems with generalized monotone bifunctions. Journal of Optimization Theory and Applications 92, 3, forthcomingGoogle Scholar
  4. [4]
    Blum E, Oettli W (1994) From optimization and variational inequalities to equilibrium problems. The Mathematics Student 63:123–145Google Scholar
  5. [5]
    Chen GY (1992) Existence of solutions for a vector variational inequality: An extension of the Hartmann-Stampacchia theorem. Journal of Optimization Theory and Applications 74:445–456Google Scholar
  6. [6]
    Oettli W A remark on vector-valued equilibria and generalized monotonicity. Acta Mathematica Vietnamica, to appearGoogle Scholar

Copyright information

© Physica-Verlag 1997

Authors and Affiliations

  • Q. H. Ansari
    • 1
  • W. Oettli
    • 2
  • D. Schläger
    • 2
  1. 1.Department of MathematicsAligarh Muslim UniversityAligarhIndia
  2. 2.Lehrstuhl für Mathematik VIIUniversität MannheimMannheimGermany

Personalised recommendations